# SDR R61A2021063000520

- Difficulty date: June 17, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 25,456 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17031281001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND RH WING FIXED LEADING EDGE RIB 31 CRACKED AT UPPER FLANGE. REPAIRED RIB 31 PN 170-31281-001. IAW EMB ETD2021-170-019996. SEE AAR NRC# 4500917-6000-0046 FOR DETAILS OF WORK PERFORMED. AC RTS'ED.
